MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO FLORENCE DC W/REGULAR SIDERAIL; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO FLORENCE DC W/REGULAR SIDERAIL; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number FL23SE-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was phantom lift motion.There was no patient involvement.
 
Additional Manufacturer Narrative
This product was manufactured by umano medical.
 
Event or Problem Description

Brand Name
FLORENCE DC W/REGULAR SIDERAIL
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8279091
Report Number0001831750-2019-00035
Device Sequence Number11334088
Product Code FNL
UDI-Device Identifier00670482000043
UDI-Public00670482000043
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberFL23SE-STD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/01/2019
Supplement Date Received by Manufacturer01/01/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1